# SDR HEEA080115

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 5,537 hours
- Engine: Ge CT72A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 4053T22P01
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER WORN. TO BE SENT TO VENDOR FOR CREDIT.
